CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
On Hamiltonian elliptic systems with periodic or non-periodic potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 12, 页码: 2964-2985
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functional  Reduction  
Semi-classical ground states concentrating on the nonlinear potential for a Dirac equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 5, 页码: 1015-1034
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear Dirac equation  Semi-classical states  Concentration  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
Solutions of nonlinear Dirac equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 226, 期号: 1, 页码: 210-249
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear Dirac equations  variational methods  strongly indefinite functionals  
Deformation theorems on non-metrizable vector spaces and applications to critical point theory 期刊论文
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 12, 页码: 1267-1288
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point theory  strongly indefinite functionals  gage spaces  
Strongly indefinite systems with critical Sobolev exponents and weights 期刊论文
APPLIED MATHEMATICS LETTERS, 2004, 卷号: 17, 期号: 8, 页码: 909-917
Authors:  Han, PG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Hamiltonian systems  dual variational functional method  (PS)c condition  critical point  
Multiple positive solutions of nonhomogeneous elliptic systems with strongly indefinite structure and critical Sobolev exponents 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 289, 期号: 1, 页码: 200-215
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
semilinear elliptic systems  dual variational functional method  (PS)(c) sequence  critical point  
STRONGLY INDEFINITE FUNCTIONALS WITH PERTURBED SYMMETRIES AND MULTIPLE SOLUTIONS OF NONSYMMETRIC ELLIPTIC SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 页码: 18
Authors:  Clapp, Monica;  Ding, Yanheng;  Hernandez-Linares, Sergio
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Critical point theory  perturbation of symmetries  elliptic systems  strongly indefinite functionals  multiple solutions  critical Sobolev exponent  
Morse theory for strongly indefinite functional 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2002, 卷号: 48, 期号: 6, 页码: 831-851
Authors:  Guo, YX;  Liu, JQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Morse theory  indefinite functional  critical groups  Morse inequalities  dynamically isolated set